# SDR SWAA2014120834734

- Difficulty date: November 26, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 34,591 hours, 20,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMER LIGHT LENS MISSING AT ROW 22.  INSTALLED LENS IAW MM.
